# SDR DALA2021122007885

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 SEAT TRACK-CABIN SEAT TRACK FOUND BOROKEN AT RBL11,STA1065. CORRECTIVE ACTION: SEAT TRACK-CABIN SEAT TRACK FOUND BOROKEN AT RBL11,STA1065. (2058553)
